# SDR UPS02438114

- Difficulty date: May 2, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Engine: Pwa JT9D7Q
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A FSA ITEM H22303 SMOKE IN COCKPIT.  REMOVED AND REPLACED NR 1 ENGINE AS PER UPS TC5000 AND WAN 678705.
